References

  1. Chudnovsky G.V. Algebraic independence of the values of elliptic functions at algebraic points; Elliptic analogue of the Lindemann-Weierschtrass theorem. Inventiones Math. 1980, 61, 267-290.
  2. Fel'dman N.I., Nesterenko Yu.V. Transcendental Numbers. Springer-Verlag, Berlin, 1998.
  3. Hurwitz A., Courant R. Allgemeine Funktionentheorie und elliptishe funktionen. Springer, Berlin, 1964.
  4. Kholyavka Ya.M. On a measure of algebraic independence of values of Jacobi elliptic functions. Fundamental and Applied Mathematics 2005, 11 (6), 209-219.
  5. Masser D. Elliptic functions and transcendence. Springer-Verlag, Berlin, 1975.
  6. Masser D.W.,Wüstholz G. Fields of large transcendence degree generated by values of elliptic functions. Inventiones Math. 1983, 72, 407-464.
  7. Nesterenko Yu.V. On a measure of the algebraic independence of the values of Ramanujan functions. Proc. V.A. Steklov Inst. Math. 1997, 218, 299-334. (in Russian)
  8. Nesterenko Yu.V. On a measure of algebraic independence of values of an elliptic function. Izvestiya RAN: Ser.Mat. 1995, 59 (4), 155-178. (in Russian)
  9. Nesterenko Yu.V. On the measure of algebraic independence of the values of an elliptic function at algebraic points. Usp. Mat. Nauk 1985, 40 (4), 221-222. (in Russian)
  10. Nesterenko Yu.V. On a measure of the algebraic independence of the values of certain functions. Mat. Sb. 1985, 128 (170, 4), 545-568. (in Russian)
  11. Nesterenko Yu.V. Transcendence degree of some fields generated by values of the exponential function. Mat. Zametki 1989, 46 (3), 40-49. (in Russian)
  12. Nesterenko Yu.V. On algebraic independence of algebraic powers of algebraic numbers. Mat. Sb. 1984, 123 (165, 4), 435-459. (in Russian)
  13. Nesterenko Yu.V. Estimates for the orders of zeros of functions of a certain class and applications in the theory of transcendental numbers. Izv. Acad. Nauk. SSSR, Ser. Mat. 1977, 41 (2), 253-284. (in Russian)
  14. Nesterenko Yu.V. Estimates for the characteristic function of a prime ideal. Mat. Sb. 1984, 123 (165, 1), 11-34. (in Russian)
  15. Nesterenko Yu. On a measure of algebraic independence of the values of elliptic functions. In: P. Philippon (Ed.) Diophantine Approximations and Transcendental Numbers: Proceedings of the Colloquium C.I.R.M. Lumini, 1990. Walter de Gruyter, Berlin-New York, 1992, 239-248.
  16. Philippon P. Varietes abeliennes et independance algebrique. Inventiones Math. 1983, 72, 389-405.
  17. Ramachandra K. Contributions to the theory of transcendental numbers. II. Acta Arithmetica 1968, 14, 73-88.
  18. Reyssat E. Approximation algebrique de nombres lies aux fonctions elliptique et exp. Bull. Soc. Math. France 1980, 1, 47-79.
  19. Shidlovskij A.B. Diophantine approximations and transcendental numbers. Mosk. Gos. Univ., Moscow, 1982. (in Russian)
  20. Shidlovskij A.B. Transcendental Numbers. Walter de Grueter, Berlin, 1989.
  21. Wüstholz G. Über das abelsche Analogon des Lindemannschen Satzes. Inventiones Math. 1983, 72, 363-388.
  22. Zariski O., Samuel P. Commutative Algebra, Vol.1&2. Springer, New-York, 1958.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.